Sunmark Ibuprofen Pain Relief, 200 mg Strength, 500 per Bottle

Price:

$13.99

FREE shipping
orders $49+


This option is in stock

SKU:
 
49348070614-BT1

Scheduled Deliveries

We'll remind you 3 days before your order ships

Easy to manage

Update, skip or cancel online anytime

Choose another option


Our Story

“Family is at the heart of what we do”

CEO Bianca and COO Jonathan pictured standing with grandmother and family dog.

Our story began in 2015, when our co-founder and CEO Bianca helped her mom care for her grandmother.

Bianca was shocked there was no “What to Expect” guide like there is for new parents, so she and her husband/co-founder Jonathan dedicated their lives to creating a solution for family caregivers just like you.

Features:

  • Ibuprofen pain relief tablets have a coating for easier swallowing
  • The formula provides temporary relief of pain and fever
  • Ibuprofen 200 milligram tablets are gluten-free and non-habit forming
  • They provide effective relief of pain caused by a headache, toothache, backache and the menstrual cycle
  • Ibuprofen tablets alleviate pain and stiffness associated with minor arthritis and workouts
  • They reduce fever caused by the common cold, the flu and viruses
Brand sunmark®
Manufacturer McKesson Brand
Active Ingredients Ibuprofen
Application Pain Relief
Container Type Bottle
Dosage Form Tablet
Generic Drug Code 35743
Storage Requirements USP Controlled Room Temperature
Strength 200 mg Strength
Volume 500 per Bottle